# SDR SWAA2019020429157

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 52,244 hours, 30,857 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: D01493
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF ROLL (APPROX 90 KNOTS), RECEIVED TAKEOFF WARNING WITH LE FLAPS TRANSIT LIGHT FLICKERING ON & OFF. AFTER FLAP RETRACTION, LEADING EDGE TRANSIT LIGHT STAYED ON WITH NR 4 LE FLAP INDICATING FULL EXTENSION ASYMMETRY NOTED WITH AUTOPILOT OFF.  R&R FLAP SLAT ELECTRONIC UNIT PER MM.
